Search or filter publications

Filter by type:

Filter by publication type

Filter by year:

to

Results

  • Showing results for:
  • Reset all filters

Search results

  • Journal article
    Evans DM, 2003,

    Ample dividing

    , Journal of Symbolic Logic, Vol: 68, Pages: 1385-1402, ISSN: 0022-4812

    We construct a stable one-based, trivial theory with a reduct which is not trivial. This answers a question of John B. Goode. Using this, we construct a stable theory which is n-ample for all natural numbers n, and does not interpret an infinite group. © 2003, Association for Symbolic Logic. © 2003 Applied Probability Trust.

  • Journal article
    Lawther R, Liebeck MW, Seitz GM, 2002,

    Fixed point spaces in actions of exceptional algebraic groups (vol 205, pg 339, 2002)

    , PACIFIC JOURNAL OF MATHEMATICS, Vol: 207, Pages: 507-507, ISSN: 0030-8730
  • Journal article
    Evans DM, 2002,

    א<inf>0</inf>-categorical structures with a predimension

    , Annals of Pure and Applied Logic, Vol: 116, Pages: 157-186, ISSN: 0168-0072

    We give an axiomatic framework for the non-modular simple א0-categorical structures constructed by Hrushovski. This allows us to verify some of their properties (weak elimination of imaginaries, simplicity, the nature of forking, CM-triviality and stable forking) in a uniform way, and to show that these properties are preserved by iterations of the construction. © 2002 Elsevier Science B.V. All rights reserved.

  • Journal article
    Lawther R, Liebeck MW, Seitz GM, 2002,

    Fixed point ratios in actions of finite exceptional groups of Lie type

    , PACIFIC JOURNAL OF MATHEMATICS, Vol: 205, Pages: 393-464, ISSN: 0030-8730
  • Journal article
    Lawther R, Liebeck MW, Seitz GM, 2002,

    Fixed point spaces in actions of exceptional algebraic groups

    , PACIFIC JOURNAL OF MATHEMATICS, Vol: 205, Pages: 339-391, ISSN: 0030-8730
  • Journal article
    Liebeck MW, Shalev A, 2002,

    Bases of primitive linear groups

    , JOURNAL OF ALGEBRA, Vol: 252, Pages: 95-113, ISSN: 0021-8693
  • Journal article
    Evans DM, Rashwan OA, 2002,

    Bounds in the theory of finite covers

    , Journal of Algebra, Vol: 250, Pages: 757-777, ISSN: 0021-8693

    We give an upper bound for the number of conjugacy classes of closed subgroups of the full wreath product FWrWSym(Ω) which project onto Sym(Ω). Here, Ω is infinite, W is the set of n-tuples of distinct elements from Ω (for some finite n), F is a finite nilpotent group, and the topology on the wreath product is that of pointwise convergence in its imprimitive permutation action. The result addresses a problem which arises in a natural model-theoretic context about classifying certain types of finite covers. © 2002 Elsevier Science (USA).

  • Journal article
    Liebeck MW, Shalev A, 2002,

    Random (r, s)-generation of finite classical groups

    , BULLETIN OF THE LONDON MATHEMATICAL SOCIETY, Vol: 34, Pages: 185-188, ISSN: 0024-6093
  • Journal article
    Liebeck MW, Praeger CE, Saxl J, 2002,

    Primitive permutation groups with a common suborbit, and edge-transitive graphs

    , PROCEEDINGS OF THE LONDON MATHEMATICAL SOCIETY, Vol: 84, Pages: 405-438, ISSN: 0024-6115
  • Journal article
    Evans DM, Pantano ME, 2002,

    א<inf>0</inf>-categorical structures with arbitrarily fast growth of algebraic closure

    , Journal of Symbolic Logic, Vol: 67, Pages: 897-909, ISSN: 0022-4812

This data is extracted from the Web of Science and reproduced under a licence from Thomson Reuters. You may not copy or re-distribute this data in whole or in part without the written consent of the Science business of Thomson Reuters.

Request URL: http://wlsprd.imperial.ac.uk:80/respub/WEB-INF/jsp/search-t4-html.jsp Request URI: /respub/WEB-INF/jsp/search-t4-html.jsp Query String: id=224&limit=10&page=8&respub-action=search.html Current Millis: 1632077972107 Current Time: Sun Sep 19 19:59:32 BST 2021